# SDR GTIA2016100501621

- Difficulty date: October 5, 2016
- Submitted: October 9, 2016
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 10,328 hours, 4,766 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Row 19def
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK DROPPED AT ROW 19DEF DURING TAXI OUT.  PACKED AND STOWED THE OXYGEN MASKS  IAW AMM 35-21-43 AND PERFORMED OPS CHECK OF THE MANUAL MASK RELEASE . OPS CHECKED GOOD IAW AMM 35-23-00.
